# SDR CA070726004

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Ge CT581402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 4017T37P02
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE CRACKS THROUGH KNIFE EDGE SEALS. THIS REPORT WILL ALSO BE SUBMITTED TO MFG IAW SEI-183 SECTION 72-32-7 PAGE 302.  (TC NR 20070726004)
